# SDR UALA2012061203243

- Difficulty date: June 12, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 87,247 hours, 9,753 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: FU305
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT INOP RIGHT LOWER TWO WING SLIDE ASSY.   REPLACED FUSE IN POWER SUPPLY ABOVE DOOR 3R.  LIGHT OPS CHECK NORMAL.
